MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MUST TI ROD 5.5 L 200; PEDICLE SCREW SYSTEM - ROD

MEDACTA INTERNATIONAL SA MUST TI ROD 5.5 L 200; PEDICLE SCREW SYSTEM - ROD
Catalog Number 03.50.401
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 22 december 2017: lot 148171: (b)(4) items manufactured and released on 26 september 2016; expiration date: 2021-09-11.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed by packaging department responsible on 22 dec 2017: the primary envelop (the one declared "not welded") has the part in opa/pe shorter than the standard.This envelop results to be somehow "worked" close to the welding and this leads to think that the welding was present when the packaging activity was performed.Furthermore, the secondary envelop (declared to be conforming) has the same defect, even if less evident, but in this case the part in opa/pe results to be sealed to the medical paper.We also checked, following aql 1.0 parameters, the envelops still in stock without any detection of non conformities.
 
Event or Problem Description
During the packaging opening the nurse noticed that one of the plastic bag welding was missing.The surgery was completed successfully using another rod.

Brand Name
MUST TI ROD 5.5 L 200
Common Device Name
PEDICLE SCREW SYSTEM - ROD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7142936
Report Number3005180920-2017-00769
Device Sequence Number11049012
Product Code KWP
UDI-Device Identifier07630030835346
UDI-Public07630030835346
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2021
Device Catalogue Number03.50.401
Device Lot Number148171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight82